Indiana, 2015Flood and Hail in Indiana, June 12, 2015
June 12, 2015 · NWS IWX · 19 events in 5 counties and zones
Numerous showers and thunderstorms developed ahead of a low pressure center which moved through the area. With moderate instability and shear, numerous severe storms developed with several reports of damaging winds.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 19
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Numerous showers and thunderstorms developed ahead of a low pressure center which moved through the area. With moderate instability and shear, numerous severe storms developed with several reports of damaging winds. In addition, storm motion nearly parallel to the frontal boundary caused training storms and localized flooding in a few locations.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before the first event at Jun 12, 2:59 PM EST, 1 minute earlier.
Area forecast discussion, Jun 12, 2:59 PM EST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
359 PM EDT FRI JUN 12 2015
.SYNOPSIS...
ISSUED AT 348 PM EDT FRI JUN 12 2015
A WEAK COLD FRONT OVER SOUTHWEST MICHIGAN AND NORTHWEST INDIANA
LATE THIS AFTERNOON... WILL MOVE SOUTHEAST INTO OUR AREA OVERNIGHT
AND STALL OUT. SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE
EVENING AS THE FRONT MOVES IN... AND MAY CONTINUE OVERNIGHT.
SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE AREA
AGAIN SATURDAY AFTERNOON AS THE FRONT REMAINS STATIONARY ACROSS
THE AREA. LOWS TONIGHT WILL BE IN THE LOWER AND MIDDLE 60S...
EXCEPT COOLER NEAR LAKE MICHIGAN... WITH HIGHS SATURDAY IN THE
UPPER 70S AND LOWER 80S.
&&
.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 348 PM EDT FRI JUN 12 2015
LAKE MICHIGAN ENHANCED CDFNT MOVG THROUGH NWRN PORTION OF THE CWA
ATTM. STORMS DEVELOPED EARLY IN THE AFTN ALONG A PREFRONTAL TROUGH
BUT AIRMASS QUICKLY DESTABILIZING AND STORMS REDEVELOPING ALONG
CDFNT OVER NW INDIANA/ERN IL. KEPT TSTMS LIKELY/CATEGORICAL WITH
POTENTIAL FOR HEAVY RAINFALL AS PWAT AROUND 2" WITH FLOW NEARLY
PARALLEL TO THE FRONT SUPPORTING TRAINING ECHOES THROUGH THE EVE
ALONG/AHEAD OF THE CDFNT. STILL APPEARS TO BE A SLIGHT RISK OF SVR
STORMS LATE THIS AFTN AS MODERATE INSTABILITY HAS REDEVELOPED AND
CONTG TO DESTABILIZE WHILE RATHER FAST FLOW ALOFT RESULTING IN
AROUND 30KT 0-6KM SHEAR. FRONT SHOULD STALL FROM W-E ACROSS OUR
CWA TONIGHT AS ANOTHER TROF MOVES SLOWLY EAST INTO THE CENTRAL
PLAINS WITH CONVECTIVELY INDUCED VORT MAXES LIFTING NEWD UP THE
BACKSIDE OF THE SERN CONUS RIDGE TOWARD THE UPR GRTLKS. THIS
SHOULD RESULT IN AN INCREASE IN H85 SWLY WINDS OVERNIGHT CAUSING
SOME OVER- RUNNING OF THE BOUNDARY... AND PSBLY LEAD TO CONTD
SHOWER/TSTM DEVELOPMENT ACROSS OUR AREA LATE TONIGHT AND INTO SAT
MORNING. WITH MODERATE DIURNAL DESTABILIZATION EXPECTED OVER THE
AREA AGAIN DURING THE DAY SATURDAY AND STALLED FRONTAL BOUNDARY
REMAINING IN THE AREA EXPANDED CHC OF TSTMS TO INCLUDE ENTIRE AREA
EXCEPT OVER LAKE MICHIGAN WHERE INSTABILITY WILL BE LESS. LOWS
TONIGHT EXPECTED TO BE IN THE L-M60S EXCEPT IN THE M-U50S NEAR
LAKE MICHIGAN. HIGHS ON SATURDAY EXPECTED TO BE IN THE U70S-L80S.
&&
.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 348 PM EDT FRI JUN 12 2015
...PERIODS OF THUNDERSTORMS WITH HEAVY RAIN TO INCREASE FLOOD
POTENTIAL THROUGH NEXT WEEK...
OPTIMAL CONDITIONS FOR THUNDERSTORMS WITH HEAVY RAIN WILL PERSIST
THROUGH NEXT WEEK. AN AIRMASS WITH PRECIPITABLE WATER VALUES
APPROACHING THE CLIMATOLOGICAL EXTREMES FOR JUNE OF AROUND 2.25
INCHES WILL BE OVER THE AREA FOR AN EXTENDED PERIOD AS A FRONT
UNDULATES ACROSS THE AREA. PERIODS OF THUNDERSTORMS WITH HEAVY RAIN
CAN BE EXPECTED THROUGH THIS WEEKEND AND THROUGH NEARLY ALL OF NEXT
WEEK. THE HEAVY RAINFALL WILL LIKELY CAUSE FLOODING OF LOCAL
AREAS...BUT ALSO MAY LEAD TO MORE WIDESPREAD FLOODING. HAVE ISSUED A
HYDROLOGICAL OUTLOOK IN THIS REGARD...HIGHLIGHTING THE CHANCE OF
FLOODING. OTHERWISE...A FRONT WILL UNDULATE ACROSS THE AREA WITH A
MOISTURE LADEN AIRMASS REMAINING OVER THE AREA. HIGHS THE NEXT WEEK
WILL BE MAINLY IN THE 80S WITH LOWS IN THE MID 60S TO LOWER 70S.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 127 PM EDT FRI JUN 12 2015
WK CDFNT EXTENDS ACROSS SW MI/NE IL THIS AFTN. A LINE OF TSTMS HAS
FORMED ALONG PRE-FRONTAL TROF OVER NE INDIANA AND NW OHIO AND
MOVED THROUGH FWA BTWN 16-17Z. MAY BE SUFFICIENT DESTABILIZATION
AT FWA FOR TSTMS TO REDEVELOP ALONG CDFNT AS IT SAGS SE THIS AFTN
SO LEFT IN TEMPO TSRA BUT LIMITED TO JUST SHRA AT SBN. STRATUS/FOG
FAIRLY EXTENSIVE ALONG/BEHIND THE FRONT AND SHOULD IMPACT SBN THIS
AFTN THROUGH SATURDAY MORNING AND FWA THIS EVE THROUGH SAT
MORNING WITH MIXING PROBABLY ALLOWING CONDITIONS TO IMPROVE TO
VFR BY MIDDAY.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&
SYNOPSIS...JT
SHORT TERM...JT
LONG TERM...SKIPPER
AVIATION...JT
VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jun 12, 3:23 AM EST, 11 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
423 AM EDT FRI JUN 12 2015
INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-130830-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
423 AM EDT FRI JUN 12 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.
.DAY ONE...TODAY AND TONIGHT
SHOWERS AND THUNDERSTORMS WILL BECOME MORE NUMEROUS THROUGH THE
DAY. SOME OF THE THUNDERSTORMS COULD BE SEVERE WITH LARGE HAIL
AND DAMAGING WINDS THIS AFTERNOON AND EVENING. LOCALLY HEAVY
RAINFALL IN THUNDERSTORMS COULD CAUSE MINOR FLOODING.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THERE IS A CHANCE FOR THUNDERSTORMS AGAIN SATURDAY NIGHT INTO
MONDAY NIGHT. STRONG OR SEVERE STORMS AND LOCALLY HEAVY RAINFALL
MAY BE POSSIBLE...ESPECIALLY MONDAY INTO MONDAY NIGHT.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING.
&&
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX
LMZ043-046-130830-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
423 AM EDT FRI JUN 12 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.
.DAY ONE...TODAY AND TONIGHT
SHOWERS AND THUNDERSTORMS CAN BE EXPECTED THROUGH THE DAY AND INTO
TONIGHT. THERE IS A CHANCE SOME STORMS WILL PRODUCE WIND GUSTS TO
50 KNOTS AND LARGE HAIL.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
ADDITIONAL STORMS ARE POSSIBLE SATURDAY NIGHT THROUGH MONDAY
NIGHT. STRONG STORMS ARE POSSIBLE AT TIMES.
&&
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/
In the hours before
Special weather statement, Jun 12, 11:15 AM EST, 3 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1215 PM EDT FRI JUN 12 2015
INZ025-026-121645-
HUNTINGTON-WELLS-
1215 PM EDT FRI JUN 12 2015
...A STRONG THUNDERSTORM WILL AFFECT WELLS AND SOUTHEASTERN
HUNTINGTON COUNTIES...
AT 1214 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES SOUTHWEST OF
MARKLE...OR 10 MILES SOUTHEAST OF HUNTINGTON...MOVING EAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BLUFFTON...MARKLE...WARREN...LANCASTER...UNIONDALE...PONETO...VERA
CRUZ...TRAVISVILLE...MURRAY...PLUM TREE...NORTH OAKS...LIBERTY
CENTER...ROCKFORD...DILLMAN...REIFFSBURG...DOMESTIC...MAJENICA...
PETROLEUM...WELLSBURG AND CRAIGVILLE.
THIS INCLUDES INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 272 AND
287.
LAT...LON 4064 8545 4065 8545 4065 8554 4084 8551
4085 8507 4058 8508
TIME...MOT...LOC 1614Z 277DEG 34KT 4075 8543
NWSSpecial weather statement, Jun 12, 11:26 AM EST, 3 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1226 PM EDT FRI JUN 12 2015
INZ027-OHZ016-024-025-121700-
ADAMS-PUTNAM-VAN WERT-ALLEN-
1226 PM EDT FRI JUN 12 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ADAMS...VAN WERT...
SOUTHWESTERN PUTNAM AND SOUTHWESTERN ALLEN COUNTIES...
AT 1225 PM EDT...A STRONG THUNDERSTORM WAS NEAR CONVOY...OR 8 MILES
EAST OF DECATUR...MOVING EAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
VAN WERT...DELPHOS...SPENCERVILLE...CONVOY...OTTOVILLE...OHIO CITY...
SPENCERVILLE IN ALLEN COUNTY...MIDDLEBURY...MIDDLE POINT...FORT
JENNINGS...WILLSHIRE...WREN...VENEDOCIA...ELGIN...MONTICELLO...
CONANT...DULL...SOUTHWORTH...JONESTOWN AND SCHUMM.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4069 8428 4068 8446 4073 8446 4073 8480
4072 8480 4072 8483 4092 8485 4100 8427
TIME...MOT...LOC 1625Z 252DEG 29KT 4084 8476
NGLocal storm report, Jun 12, 12:07 PM EST, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
107 PM EDT FRI JUN 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM HEAVY RAIN VAN WERT 40.87N 84.58W
06/12/2015 M1.00 INCH VAN WERT OH EMERGENCY MNGR
1.00 INCH OF RAIN IN THE PAST 30 MINUTES IN VAN WERT
&&
NGLocal storm report, Jun 12, 12:20 PM EST, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
120 PM EDT FRI JUN 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0118 PM TSTM WND GST JONESTOWN 40.77N 84.51W
06/12/2015 E50 MPH VAN WERT OH TRAINED SPOTTER
RELAYED BY EMERGENCY MANAGEMENT
&&
NGSpecial weather statement, Jun 12, 12:45 PM EST, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
145 PM EDT FRI JUN 12 2015
OHZ016-025-121800-
PUTNAM-ALLEN-
145 PM EDT FRI JUN 12 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN PUTNAM AND
NORTHEASTERN ALLEN COUNTIES...
AT 144 PM EDT...A STRONG THUNDERSTORM WAS NEAR COLUMBUS GROVE...OR
NEAR BLUFFTON...MOVING EAST AT 60 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LIMA...OTTAWA...BLUFFTON...COLUMBUS GROVE...PANDORA...CAIRO...
BEAVERDAM...VAUGHNSVILLE...SLABTOWN AND ROCKPORT.
THIS INCLUDES INTERSTATE 75 BETWEEN MILE MARKERS 129 AND 141.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4077 8415 4098 8416 4102 8388 4077 8388
TIME...MOT...LOC 1744Z 259DEG 51KT 4087 8398
JAL
Event by event
14 thunderstorm wind, 2 heavy rain, 1 hail, 1 funnel cloud, 1 flood. Local standard time, as filed.
Hail, White
- When
- June 12, 3:00 PM EST
- Where
- White County, 0.87 mi SW of Monon
- Measured
- 1.25 in hail
- Reported by
- Public
- Coordinates
- 40.860, -86.880
Nickel to quarter sized hail. A few slightly larger than quarter sized. Wind gusts estimated 40 to 50 mph.
Funnel Cloud, White
- When
- June 12, 3:05 PM EST
- Where
- White County, 0.64 mi NNE of Norway
- Reported by
- Emergency Manager
- Coordinates
- 40.788, -86.745
Funnel cloud sighted near 250N and SR-39.
Thunderstorm Wind, White
- When
- June 12, 3:05 PM EST
- Where
- White County, 0.87 mi SW of Monon
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 40.860, -86.880
Several 1 to 2 foot diameter partially rotted trees down. Healthy branches up to 4 inches in diameter downed in the area.
Heavy Rain, White
- When
- June 12, 3:10 PM EST
- Where
- White County, 0.87 mi SW of Monon
- Reported by
- Trained Spotter
- Coordinates
- 40.860, -86.880
Extremely heavy rain within the storm caused water to rise to the curb or above in many streets in Monon. Travel became restricted or slowed on most roads through town.
Flood, White
- When
- June 12, 3:10 PM EST
- Where
- White County, 1.64 mi E of Guernsey to 2.11 mi SSW of Sitka
- Cause
- Heavy Rain
- Reported by
- Social Media
- Coordinates
- 40.803, -86.769
Over 4 inches of rain north of Monticello caused significant areal flooding throughout the county with many county roads covered by water.
Thunderstorm Wind, Cass
- When
- June 12, 3:50 PM EST
- Where
- Cass County, 1.48 mi NNE of Georgetown
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 40.770, -86.490
Several trees downed on powerlines.
Thunderstorm Wind, White
- When
- June 12, 3:50 PM EST
- Where
- White County, 0.52 mi W of Monticello
- Measured
- 51 kt (59 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 40.750, -86.760
Healthy trees fell on power lines. In addition, numerous tree branches of unknown size were down.
Thunderstorm Wind, Cass
- When
- June 12, 4:00 PM EST
- Where
- Cass County, 1.48 mi NNW of Logansport
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 40.770, -86.360
Dime sized hail was reported.
Thunderstorm Wind, Cass
- When
- June 12, 4:05 PM EST
- Where
- Cass County, 0.52 mi W of Logansport
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 40.750, -86.360
Trees down on powerlines.
Thunderstorm Wind, Miami
- When
- June 12, 4:22 PM EST
- Where
- Miami County, Peru
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 40.750, -86.070
Thunderstorm Wind, Miami
- When
- June 12, 4:27 PM EST
- Where
- Miami County, 2.14 mi NNW of (Gus)grissom Afb Per
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 40.680, -86.160
Several reports of trees and tree limbs down.
Thunderstorm Wind, Miami
- When
- June 12, 4:40 PM EST
- Where
- Miami County, 2.97 mi S of Junction
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Public
- Coordinates
- 40.707, -86.024
Two trees down on a house at SR19 and 400S.
Thunderstorm Wind, Wells
- When
- June 12, 4:45 PM EST
- Where
- Wells County, 0.87 mi SW of Mt Zion
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 40.640, -85.340
Large, healthy tree across the driveway.
Heavy Rain, Miami
- When
- June 12, 4:50 PM EST
- Where
- Miami County, 1.73 mi SE of Nead
- Reported by
- Emergency Manager
- Coordinates
- 40.700, -86.110
Estimated 8 to 10 inches of water over the road.
Thunderstorm Wind, Huntington
- When
- June 12, 5:20 PM EST
- Where
- Huntington County, Banquo
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 40.700, -85.620
Eight to ten inch diameter limbs down. A few of the limbs were semi-rotten. A few 2 to 2.5 inch diameter trees are downed. Minor structural damage reported.
Thunderstorm Wind, Huntington
- When
- June 12, 5:20 PM EST
- Where
- Huntington County, 0.87 mi SE of Mt Etna
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 40.740, -85.560
Healthy 2 foot diameter tree downed.
Thunderstorm Wind, Wells
- When
- June 12, 5:30 PM EST
- Where
- Wells County, 0.87 mi SW of Mt Zion
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 40.640, -85.340
Large, healthy tree across the driveway.
Thunderstorm Wind, Huntington
- When
- June 12, 5:30 PM EST
- Where
- Huntington County, 0.87 mi SW of Mt Etna
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 40.740, -85.580
Thirty inch diameter tree downed on a house.
Thunderstorm Wind, Huntington
- When
- June 12, 5:30 PM EST
- Where
- Huntington County, 2.81 mi S of Mt Etna
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 40.710, -85.560
One foot diameter healthy tree uprooted.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Funnel Cloud
- A rotating column of cloud extending from a thunderstorm that did not reach the ground.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Winds in Pennsylvania, June 12, 20151 death · $139,000 · 50 kt wind · 34 events
- Flood and Hail in Texas, June 12, 20151 injured · $5.3 million · 2.75 in hail · 16 events
- Hail and Damaging Winds in New York, June 12, 2015$338,000 · 1.75 in hail · 43 events
- Damaging Winds in New York, June 12, 2015$440,000 · 50 kt wind · 33 events
- Flooding in Iowa, June 12 to 17, 2015$1.4 million · 4 events
- Damaging Winds in Pennsylvania, June 12, 2015$29,000 · 50 kt wind · 36 events
- Damaging Winds in Ohio, June 12, 2015$62,000 · 56 kt wind · 13 events
- Damaging Winds in Ohio, June 12, 2015$41,000 · 56 kt wind · 14 events
- Damaging Winds in Ohio, June 12, 2015$40,000 · 50 kt wind · 13 events
- Tornado and Flash Flood in Texas, June 12, 2015$40,000 · EF0 · 12 events
- Damaging Winds in Indiana, June 12, 2015$32,000 · 65 kt wind · 11 events
- Damaging Wind in Pennsylvania, June 12, 2015$50,000 · 50 kt wind · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 588818, 588819, 588820, 588821, 589627, 588822, 588823, 588825, 588826, 588828, 588829, 588832, 588834, 588835, 588836, 588837, 588840, 588841, 588842.